# SDR ABXA9701428

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912737502
- Condition: Delaminated
- Location: Ws 353-383
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RIGHT WING TRAILING EDGE PANEL LOWER SURFACE DELAMINATED BETWEEN STA XRS 353 TO 383.  *S/D*  REPLACED RT WING TRAILING EDGE PANEL IAW DC9 SRM 51-30-1 AND 51-30-2.
